On the <em class="a-plus-plus">β</em>-Dual of Banach-Space-Valued Difference Sequence Spaces

  • V. K. Bhardwaj
  • S. Gupta

Abstract

The main object of the paper is to introduce Banach-space-valued difference sequence spaces (X, Δ), c(X, Δ); and c0(X, Δ) as a generalization of the well-known difference sequence spaces of Kizmaz. We obtain a set of sufficient conditions for (A k ) ∈ E β (X, Δ); where E ∈ { , c, c 0} and (A k ) is a sequence of linear operators from a Banach space X into another Banach space Y: Necessary conditions for (A k ) ∈ E β (X, Δ) are also investigated.
Published
25.08.2013
How to Cite
BhardwajV. K., and GuptaS. “On the <em class="a-Plus-plus">β</Em&gt;-Dual of Banach-Space-Valued Difference Sequence Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 8, Aug. 2013, pp. 1145–1151, http://umj.imath.kiev.ua/index.php/umj/article/view/2497.
Section
Short communications